Equate Allergy Relief, 10 mg, Tablets
90 tablets
On This Page
Product Details
Gluten-free. Cetirizine hydrochloride tablets, 10 mg/antihistamine. Indoor and outdoor allergies. 24 Hours Relief of: Sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Original prescription strength. 24 hour symptom relief. Compare to Zyrtec Active Ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, division of McNeil-PPC, Inc., distributor of Zyrtec). Satisfaction guaranteed - Or we'll replace it or give you your money back. For questions or comments or to report an undesired reaction or side effect, please call 1-888-287-1915.Nutrition Facts
Gluten Free | |
Gluten | 0.00 |
Manufacturer
Wal-Mart Stores
Bentonville, AR 72716
UPC
00681131183796